# SDR GTIA040246

- Difficulty date: January 11, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5930497402
- Part serial: 739EKD
- Condition: Dented
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ELEVATOR ANTI-FLOAT TAB DENTED ON BOTH SIDES NUMEROUS PLACES.  REMOVED RIGHT ELEVATOR ANTI-FLOAT TAB.  INSTALLED RIGHT ELEVATOR ANTI-FLOAT TAB.  (M)
